MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY FOOT & ANKLE KIT 3CC SIDE 11GA X 120MM; FILLER, BONE

ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY FOOT & ANKLE KIT 3CC SIDE 11GA X 120MM; FILLER, BONE
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Necrosis (1971); Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device was used.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient developed avascular necrosis approximately four (4) to five (5) months following a left ankle subchondroplasty injection.The patient is being treated with a brace and continues to experience pain, stiffness and difficulty with activities, tolerating with steroid therapy.Study notes did not note any abnormalities or complications during the injection of the subchondroplasty.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was identified that the patient's avascular necrosis developed prior to the subchondroplasty procedure and did not worsen following the procedure.As the product did not cause or contribute to serious injury and there have been no allegations against the device, it has been determined that this event does not meet the definition of a complaint.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
SUBCHONDROPLASTY FOOT & ANKLE KIT 3CC SIDE 11GA X 120MM
Common Device Name
FILLER, BONE
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
Manufacturer (Section G)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
Manufacturer Contact
leo munar
841 springdale drive
exton, PA 19341
4848794553
MDR Report Key12729668
Report Number3008812173-2021-00004
Device Sequence Number1480081
Product Code OJH
UDI-Device Identifier00889024205338
UDI-Public(01)00889024205338(17)230611(10)KC06917
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2023
Device Model NumberN/A
Device Catalogue Number514.302
Device Lot NumberKC06917
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale
Patient Weight109 KG
Patient EthnicityNon Hispanic
Patient RaceWhite